Toggle Main Menu Toggle Search

ePrints

A problem of stochastic impulse control with discretionary stopping

Lookup NU author(s): Dr Mihail Zervos

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Duckworth K, Zervos M

Publication type: Conference Proceedings (inc. Abstract)

Conference Name: Proceedings of the 39th IEEE Conference on Decision and Control

Year of Conference: 2000

Pages: 222-227

: 01912216

:

Publisher: IEEE Control Systems Society


Actions

    Link to this publication


Share